Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 16 year old (also reported as 15 year old) female who on an unspecified date was vaccinated with a first dose of GARDASIL (route and administration site not reported), and was vaccinated with a second dose of GARDASIL (route and administration site not reported) (also reported as having been given the week of 08-AUG-2008). Two months after she received the initial vaccine, the patient developed memory loss. It was also reported that shortly after the second vaccination, the patient developed paralysis of her arm. The patient was evaluated by her pediatrician, whose initial impression was that the symptoms may have been a psychology issue. Following this office evaluation the patient experienced other symptoms such as vomiting and was evaluated at an emergency room. The patient underwent numerous unspecified tests and saw unspecified specialists (results not provided). Subsequently the patient was hospitalized for encephalitis and has since been discharged. The physician doubts there was a link between the diagnosis of encephalitis and the vaccination. The physician reported that someone at the emergency room may have suggested to the patient''s mother that there may be a link between the diagnosis and GARDASIL. The patient''s encephalitis persisted. The physician considered the encephalitis to be disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166